Alert archive / New York / Winter Storm Watches in 2008
Winter Storm Watch 6, NWS Buffalo, NY
NWS Buffalo, NY issued this winter storm watch at Oct 27, 2008, 3:49 PM EDT for Jefferson County, Lewis County, Oswego County, New York. It took effect at Oct 28, 2008, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 27, 2008, 3:49 PM EDT (19:49 UTC)
- In effect from
- Oct 28, 2008, 2:00 PM EDT
- Expired
- Oct 28, 2008, 3:33 AM EDT
- In force
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBUF 271949 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 349 PM EDT MON OCT 27 2008 ...FIRST SIGNIFICANT SNOWFALL POSSIBLE OVER THE EASTERN LAKE ONTARIO REGION... NYZ006>008-280400- /O.NEW.KBUF.WS.A.0006.081028T1800Z-081029T1200Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 349 PM EDT MON OCT 27 2008 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. LOW PRESSURE IS FORECAST TO DEVELOP OFF THE NEW JERSEY COAST OVERNIGHT AND LIFT NORTH ACROSS CAPE COD AND NEW HAMPSHIRE TUESDAY AND ONTO QUEBEC TUESDAY NIGHT. PRECIPITATION ASSOCIATED WITH THIS SYSTEM WILL BEGIN AS A MIX OF RAIN AND SNOW AND...AS COLDER AIR IS DRAWN INTO THE AREA...CHANGE TO ALL SNOW DURING TUESDAY AFTERNOON AND NIGHT. SNOWFALL ACCUMULATIONS COULD RANGE BETWEEN EIGHT AND TWELVE INCHES...ESPECIALLY OVER THE HIGHER ELEVATIONS. A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. VISIT OUR WEBSITE AT WWW.WEATHER.GOV/BUFFALO (ALL LOWER CASE). $$ LEVAN
2 follow-up statements
000 WWUS41 KBUF 280249 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1049 PM EDT MON OCT 27 2008 ...FIRST SIGNIFICANT SNOWFALL POSSIBLE OVER THE EASTERN LAKE ONTARIO REGION... NYZ006>008-281100- /O.CON.KBUF.WS.A.0006.081028T1800Z-081029T1200Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 1049 PM EDT MON OCT 27 2008 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. LOW PRESSURE IS FORECAST TO DEVELOP OFF THE NEW JERSEY COAST OVERNIGHT AND LIFT NORTH ACROSS CAPE COD AND NEW HAMPSHIRE TUESDAY AND ONTO QUEBEC TUESDAY NIGHT. PRECIPITATION ASSOCIATED WITH THIS SYSTEM WILL BEGIN AS A MIX OF RAIN AND SNOW AND...AS COLDER AIR IS DRAWN INTO THE AREA...CHANGE TO ALL SNOW DURING TUESDAY AFTERNOON AND NIGHT. SNOWFALL ACCUMULATIONS COULD RANGE BETWEEN EIGHT AND TWELVE INCHES...ESPECIALLY OVER THE HIGHER ELEVATIONS. A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. VISIT OUR WEBSITE AT WWW.WEATHER.GOV/BUFFALO (ALL LOWER CASE). $$ TMA
000 WWUS41 KBUF 280733 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 333 AM EDT TUE OCT 28 2008 ...FIRST SIGNIFICANT SNOWFALL POSSIBLE OVER THE EASTERN LAKE ONTARIO REGION... NYZ006>008-281545- /O.UPG.KBUF.WS.A.0006.081028T1800Z-081029T1200Z/ /O.NEW.KBUF.WS.W.0008.081028T1800Z-081029T0800Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 333 AM EDT TUE OCT 28 2008 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. LOW PRESSURE OFF THE NEW JERSEY COAST EARLY THIS MORNING WILL DEEPEN RAPIDLY AS IT LIFTS NORTH ACROSS NEW ENGLAND THIS AFTERNOON AND ON TO QUEBEC TONIGHT. THIS PATH WILL BE CLOSE ENOUGH TO BRING SIGNIFICANT PRECIPITATION TO THE REGION. RAIN WILL OVERSPREAD THE AREA EARLY THIS MORNING AND GRADUALLY CHANGE TO SNOW THIS AFTERNOON...FIRST AT HIGHER ELEVATIONS...AND EVENTUALLY TO ALL AREAS BY EARLY THIS EVENING. SNOW WILL FALL HEAVY AT TIMES THIS EVENING BEFORE TAPERING OFF OVERNIGHT. SNOWFALL AMOUNTS WILL BE HIGHLY DEPENDENT ON ELEVATION WITH POTENTIAL OF A FOOT OR MORE OVER THE TUG HILL WITH A GENERAL 4 TO 8 INCHES AT LOWER ELEVATIONS SUCH AS THE BLACK RIVER VALLEY. EVEN LESS SNOW MAY FALL CLOSE TO LAKE ONTARIO WHERE THE CHANGEOVER TO SNOW IS LATEST. THE SNOW WILL BE WET AND HEAVY...AND WILL COMBINE WITH STRONG WINDS TO RESULT IN TREE DAMAGE AND POWER OUTAGES...WHICH MAY BE WIDESPREAD. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ019-020-281545- /O.NEW.KBUF.LE.Y.0011.081029T0000Z-081030T0000Z/ CHAUTAUQUA-CATTARAUGUS- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN 333 AM EDT TUE OCT 28 2008 ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT WEDNESDAY. A NORTHWEST FLOW OF UNSEASONABLY COLD AIR WILL DEEPEN THIS EVENING AND CONTINUE ON WEDNESDAY. THIS WILL SET OFF BANDS OF LAKE EFFECT SNOW...WITH ITS SOURCE OVER LAKE HURON. THE SNOWBANDS WILL BECOME ENHANCED CROSSING LAKE ERIE AND FROM OROGRAPHIC LIFT AND CAN RESULT IN ACCUMULATIONS AND SLIPPERY ROADS. AS MUCH AS 3 TO 6 INCHES ARE POSSIBLE ALONG THE CHAUTAUQUA RIDGE FROM SHERMAN TO MAYVILLE AND PERRYSBURG WITH LESSER AMOUNTS ELSEWHERE. THIS IS THE SEASONS FIRST SNOWFALL...SO MOTORISTS SHOULD EXERCISE EXTRA CAUTION ON SLIPPERY ROADS. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ SFM
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this winter storm watch went out at Oct 27, 3:44 PM EDT, 5 minutes earlier.
Area forecast discussion, Oct 27, 3:44 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
344 PM EDT MON OCT 27 2008
.SYNOPSIS...
A NORTHWEST FLOW OF UNSEASONABLY COLD AIR WILL SWEEP ACROSS THE
GREAT LAKES REGION THROUGH MIDWEEK AND CONTINUE TO PRODUCE LAKE
EFFECT PRECIPITATION. LOW PRESSURE IS FORECAST TO DEVELOP OFF THE
NEW JERSEY COAST AND BRING ADDITIONAL RAIN AND SNOW TO THE EASTERN
SECTIONS TUESDAY AFTERNOON AND NIGHT. HIGH PRESSURE WILL BUILD OVER
THE LOWER LAKES FOR THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TUESDAY/...
WEAK LAKE EFFECT RAIN OFF LAKE ERIE WILL DRIFT SOUTH THIS EVENING
AND BECOME ESTABLISHED OVER CHAUTAUQUA AND CATTARAUGUS COUNTIES AS
WINDS SHIFT TO THE NORTHWEST. TEMPERATURES AT 850 ARE ONLY -2 TO -4
SO IT SHOULD BE MAINLY RAIN AND AMOUNTS SHOULD BE LIGHT. SOME SNOW
ACCUMULATION IS POSSIBLE LATE TONIGHT OVER HIGHER TERRAIN, BUT IT
SHOULD BE LESS THAN AN INCH. OFF LAKE ONTARIO SOME LAKE EFFECT
RAIN IS POSSIBLE AS WINDS SHIFT TO NORTHERLY.
THE BIG STORY IS THE LOW DEVELOPING ALONG THE COAST WHICH SHOULD
SPREAD RAIN IN TONIGHT FROM WAYNE COUNTY EASTWARD...WITH A MIX OF
SNOW OVER HIGHER ELEVATIONS EAST OF LAKE ONTARIO. TEMPERATURES
SHOULD REMAIN WARM ENOUGH THROUGH 18Z FOR MAINLY RAIN, BUT A MIX IS
POSSIBLE AT HIGHER ELEVATIONS.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
ACROSS THE WESTERN SECTIONS...THAT IS GENESEE VALLEY AND WEST...THE
VERY COLD NORTHWEST FLOW WILL CONTINUE TO PRODUCE LAKE EFFECT PRECIP.
850 TEMPS JUST COLD ENOUGH FOR SNOW TO MIX ACROSS THE HIGHER
ELEVATIONS OF THE WRN SOUTHERN TIER LATER TONIGHT THROUGH WEDNESDAY
MORNING AND AGAIN TUESDAY NIGHT/WEDNESDAY. RIDGING BEGINS BUILDING
IN WEDNESDAY AFTERNOON WITH WAA ALOFT SHUTTING DOWN THE LAKE EFFECT.
THE MAIN WEATHER FEATURE THROUGH THIS PERIOD HOWEVER IS THE DEEP
COASTAL LOW FORECAST TO DEVELOP OFF THE JERSEY COAST TONIGHT AND
DEEPEN AS IT LIFTS NORTH ACROSS CAPE COD AND NEW HAMPSHIRE TO QUEBEC
WEDNESDAY. THE LARGE AREA OF PRECIPITATION ASSOCIATED WITH THIS LOW
WILL SPREAD ACROSS THE EASTERN SECTIONS WITH THE COLD AIR DEEPENING
ENOUGH TO SEE ALL SNOW ACROSS THE HIGHER ELEVATIONS OF THE TUG HILL
BY TUESDAY AFTERNOON. WILL BE ISSUING A WINTER STORM WATCH FOR
TUESDAY AFTERNOON AND NIGHT FOR JEFFERSON LEWIS AND OSWEGO COUNTIES.
ADVISORIES MAY BE NEEDED FOR ADJACENT COUNTIES...BUT WILL LET THE
LATER RUNS DELINEATE ADVISORY/WARNING AREAS.
AS THE LOW CONTINUES TO LIFT NORTH WEDNESDAY AFTERNOON THE NORTHWEST
FLOW WILL AGAIN ALLOW FOR THE DEVELOPMENT OF LAKE EFFECT SNOWS
SOUTHEAST OF LAKE ONTARIO THROUGH THE OVERNIGHT.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
ON THURSDAY AND FRIDAY...THE LONG-WAVE PATTERN THAT WAS IN PLACE
EARLIER IN THE WEEK WILL BREAK DOWN SOME WITH THE WESTERN US RIDGE
WEAKENING AND MOVING INTO THE CENTRAL US WHILE THE DEEP UPPER LEVEL
LOW OVER QUEBEC SIMILARLY WEAKENS WITH A RESIDUAL TROUGH OVER NEW
ENGLAND AND OFF THE EASTERN US COAST. AT THE SURFACE...HIGH
PRESSURE WILL MOVE UP THE APPALACHIANS AND BE THE DOMINANT FEATURE
FOR THE END OF THE WEEK. THIS WILL RESULT IN TEMPERATURES
REBOUNDING TO NEAR NORMAL LEVELS AND A HIGH CONFIDENCE FORECAST FOR
DRY WEATHER FOR THURSDAY AND FRIDAY.
ON HALLOWEEN...THERE WILL BE A COLD FRONT APPROACHING THE AREA AS AN
UPPER LEVEL DISTURBANCE TRIES TO PASS THROUGH THE UPSTREAM RIDGE.
THEREFORE WILL CONTINUE TO KEEP A THREAT OF SHOWERS IN THE
FORECAST...ALTHOUGH THE TIMING ACCORDING TO THE CURRENT FORECAST
MODELS WOULD INDICATE THAT ANY PRECIPITATION WILL OFF UNTIL WELL
AFTER DARK. IT IS A BIT TOO EARLY TO HAVE HIGH CONFIDENCE IN TRYING
TO TIME SUCH A FEATURE HOWEVER.
ONCE THE COLD FRONT MOVES EAST OF THE REGION...EXPECT ANOTHER
REBUILDING RIDGE FOR DRY WEATHER FOR MOST IF NOT ALL OF
SATURDAY...LASTING INTO EARLY NEXT WEEK.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
MAINLY VFR CONDITIONS WILL BE FOUND ACROSS THE REGION TODAY. LAKE
EFFECT RAIN HAS DWINDLED, BUT THERE WILL STILL BE SOME MVFR
CEILINGS IN AREAS DOWNWIND OF LAKE ERIE. THE LAKE SHOWERS/LOWER
CEILINGS WILL SETTLE TO THE SOUTH TOWARDS OFF LAKE ERIE THIS
AFTERNOON WITH MVFR TO OCCASIONALLY IFR CEILINGS FOR JAMESTOWN FOR
THE AFTERNOON INTO TONIGHT.
FOR TONIGHT...VFR CONDITIONS WILL PREVAIL OVER THE REGION. A
CHILLY NORTH TO NORTHWEST FLOW WILL KEEP ANY LAKE INDUCED MVFR
CIGS/VSBYS CONFINED TO SITES SUCH AS KJHW...ALTHOUGH MVFR CONDITIONS
WILL NOT BE OUT OF THE QUESTION FOR KROC.
OUTLOOK...
TUESDAY...MVFR/AREAS OF IFR IN LAKE EFFECT RAIN AND SNOW SHOWERS.
WEDNESDAY...MVFR/AREAS IFR IN LAKE EFFECT SNOW SHOWERS SE OF THE
LAKES.
THURSDAY...VFR.
FRIDAY...OCCASIONAL MVFR IN SHOWERS.
&&
.MARINE...
THE WINDS WILL SUBSIDE EARLY TONIGHT OVER LAKE ONTARIO AS A WEAK SFC
WAVE WILL PASS OVER THE LAKE. THIS WILL ALLOW BOTH WINDS AND WAVES
TO TEMPORARILY DROP BELOW SMALL CRAFT CRITERIA...BUT THE SAME WILL
NOT HOLD TRUE FOR LAKE ERIE. WHILE THE WINDS WILL BECOME NORTHERLY
ON BOTH LAKES...THE NORTHERLY WINDS WILL BE MODERATE TO FRESH ON
LAKE ERIE WITH WAVES AVERAGING 3 TO 5 FEET.
NORTHWEST WINDS WILL INCREASE AGAIN DURING TUESDAY AND MAY REACH
GALE FORCE ON MUCH OF LAKE ONTARIO IN RESPONSE TO THE STRONG
SURFACE LOW LIFTING NORTH ACROSS NEW ENGLAND INTO QUEBEC. THIS
LOW WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE LOWER GREAT
LAKES...AND DRAW DOWN MUCH COLDER AIR WHICH WILL STEEPEN THE LOW
LEVEL LAPSE RATES OVER THE WARM LAKE WATERS AND ALLOW FOR EFFICIENT
MOMENTUM TRANSFER OF HIGHER WINDS DOWN TO THE SURFACE. A GALE WATCH
WILL BE ISSUED FOR TUESDAY NIGHT. WINDS ARE EXPECTED TO DIMINISH
THURSDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR NYZ006>008.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT TUESDAY FOR LEZ040-041.
GALE WATCH FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT FOR LOZ042>045-062>065.
SMALL CRAFT ADVISORY FROM 2 AM TO 7 PM EDT TUESDAY FOR
LOZ042-043.
SMALL CRAFT ADVISORY FROM 8 AM TO 7 PM EDT TUESDAY FOR
LOZ044-045.
&&
SYNOPSIS...LEVAN
NEAR TERM...APB
SHORT TERM...LEVAN
LONG TERM...ZAFF
AVIATION...APB
MARINE...APB/LEVANHazardous weather outlook, Oct 27, 5:02 AM EDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 502 AM EDT MON OCT 27 2008 NYZ001-002-010-011-280915- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE- 502 AM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT RAIN WILL MOVE ACROSS THE AREA THROUGH EARLY AFTERNOON BEFORE DIMINISHING. THERE WILL BE SOME HAIL OR GRAUPEL MIXED IN WITH THE HEAVIER SHOWERS THIS MORNING ALONG WITH A RUMBLE OR TWO OF THUNDER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-019-020-085-280915- WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 502 AM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT RAIN WILL MOVE ACROSS THE AREA TODAY. SOME HAIL AND WET SNOW WILL MIX IN THIS MORNING...ESPECIALLY AT HIGHER ELEVATIONS BUT LITTLE OR NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW SHOWERS MAY RESULT IN A SMALL ACCUMULATION AT HIGHER ELEVATIONS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003-013-014-021-280915- MONROE-LIVINGSTON-ONTARIO-ALLEGANY- 502 AM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>006-280915- WAYNE-NORTHERN CAYUGA-OSWEGO- 502 AM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SIGNIFICANT LAKE EFFECT SNOW IS POSSIBLE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-280915- JEFFERSON-LEWIS- 502 AM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ACCUMULATING SNOW IS POSSIBLE LATER TUESDAY INTO EARLY WEDNESDAY AS LOW PRESSURE MOVES NORTH ACROSS NEW ENGLAND. THERE IS THE POTENTIAL FOR SEVERAL INCHES ON THE TUG HILL AND EASTERN LEWIS COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-280915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 502 AM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SFM
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:03 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 26 min |
| Oct 27, 3:53 PM EDT | Gale Watch | BUF | 11 hr | |
| Oct 27, 3:53 PM EDT | Small Craft Advisory | BUF | 11 hr |
Nearby
Winter Storm Watches in New York, 2008Every winter storm watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.